JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD
Jin, Dae-Ho;
  PDF(new window)
 Abstract
We study the geometry of real lightlike hypersurfaces of an inde nite Kaehler manifold . We provide new results on such a real lightlike hypersurface by using the -structure of induced by the almost complex structure of .
 Keywords
totally umbilical;integrable distribution;indefinite complex space form;
 Language
English
 Cited by
1.
LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES,;

East Asian mathematical journal , 2014. vol.30. 5, pp.599-607 crossref(new window)
1.
LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES, East Asian mathematical journal , 2014, 30, 5, 599  crossref(new windwow)
 References
1.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

2.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

3.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Man- ifolds, World Scientific, 2007.

4.
K. L. Duggal and D. H. Jin, A classification of Einstein lightlike hypersurfaces of a Lorentzian space form, to appear in J. Geom. Phys.

5.
D. H. Jin, Lightlike real hypersurfaces with totally umbilical screen distributions, Commun. Korean Math. Soc. 25 (2010), no. 3, 443-450. crossref(new window)

6.
D. H. Jin, Geometry of lightlike hypersurfaces of an inde nite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. crossref(new window)